# SDR AU971530

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Condition: Faulty
- Location: Eng Nr 4 Brg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NO4 BEARING SEAL FAULTY. OIL PRESENT IN TAILPIPE.
